American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>

[1] Carolyn R. Abbott. Not all finitely generated groups have universal acylindrical actions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alan D. Logan. The outer automorphism groups of two-generator, one-relator groups with torsion. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yago Antolín and Laura Ciobanu. Finite generating sets of relatively hyperbolic groups and applications to geodesic languages. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika. Conical limit points and the Cannon-Thurston map. Conform. Geom. Dyn. 20 (2016) 58-80.
Abstract, references, and article information   
View Article: PDF

[5] Kasra Rafi and Jing Tao. Uniform growth rate. Proc. Amer. Math. Soc. 144 (2016) 1415-1427.
Abstract, references, and article information   
View Article: PDF

[6] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[7] Khalid Bou-Rabee and Yves Cornulier. Systolic growth of linear groups. Proc. Amer. Math. Soc. 144 (2016) 529-533.
Abstract, references, and article information   
View Article: PDF

[8] D. Osin. Acylindrically hyperbolic groups. Trans. Amer. Math. Soc. 368 (2016) 851-888.
Abstract, references, and article information   
View Article: PDF

[9] Richard C. H. Webb. Combinatorics of tight geodesics and stable lengths. Trans. Amer. Math. Soc. 367 (2015) 7323-7342.
Abstract, references, and article information   
View Article: PDF

[10] Benjamin Fine, Anthony Gaglione, Gerhard Rosenberger and Dennis Spellman. On elementary free groups. Contemporary Mathematics 633 (2015) 41-58.
Book volume table of contents   
View Article: PDF

[11] Koji Fujiwara. Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents. Trans. Amer. Math. Soc. 367 (2015) 4377-4405.
Abstract, references, and article information   
View Article: PDF

[12] Gábor Elek. Full groups and soficity. Proc. Amer. Math. Soc. 143 (2015) 1943-1950.
Abstract, references, and article information   
View Article: PDF

[13] Kate Juschenko and Tatiana Nagnibeda. Small spectral radius and percolation constants on non-amenable Cayley graphs. Proc. Amer. Math. Soc. 143 (2015) 1449-1458.
Abstract, references, and article information   
View Article: PDF

[14] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[15] Caglar Uyanik. Dynamics of hyperbolic iwips. Conform. Geom. Dyn. 18 (2014) 192-216.
Abstract, references, and article information   
View Article: PDF

[16] Victor Chepoi and Damian Osajda. Dismantlability of weakly systolic complexes and applications. Trans. Amer. Math. Soc. 367 (2015) 1247-1272.
Abstract, references, and article information   
View Article: PDF

[17] Brian Rushton. Classification of subdivision rules for geometric groups of low dimension. Conform. Geom. Dyn. 18 (2014) 171-191.
Abstract, references, and article information   
View Article: PDF

[18] Pallavi Dani and Anne Thomas. Divergence in right-angled Coxeter groups. Trans. Amer. Math. Soc. 367 (2015) 3549-3577.
Abstract, references, and article information   
View Article: PDF

[19] Karen Vogtmann. On the geometry of Outer space. Bull. Amer. Math. Soc. 52 (2015) 27-46.
Abstract, references, and article information   
View Article: PDF

[20] Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov. Knapsack problems in groups. Math. Comp. 84 (2015) 987-1016.
Abstract, references, and article information   
View Article: PDF

[21] Dominik Gruber. Groups with graphical $C(6)$ and $C(7)$ small cancellation presentations. Trans. Amer. Math. Soc. 367 (2015) 2051-2078.
Abstract, references, and article information   
View Article: PDF

[22] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[23] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc. 28 (2015) 383-419.
Abstract, references, and article information   
View Article: PDF

[24] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[25] Rostislav Grigorchuk and Dmytro Savchuk. Self-similar groups acting essentially freely on the boundary of the binary rooted tree. Contemporary Mathematics 611 (2014) 9-48.
Book volume table of contents   
View Article: PDF

[26] Laura Ciobanu and Susan Hermiller. Conjugacy growth series and languages in groups. Trans. Amer. Math. Soc. 366 (2014) 2803-2825.
Abstract, references, and article information   
View Article: PDF

[27] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[28] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[29] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[30] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 136 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia